# SDR HEEA073578

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,292 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILBOOM RING CRACKED AT ATTACHMENT HOLE. REPLACED WITH SERVICEABLE ASSY.
